Time series with unit roots and infinite-variance disturbances

S. T. Rachev, S. Mittnik, J. R. Kim

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We derive asymptotic distributions of the OLS estimators of μ and β, as well as t-statistics for the unit root test, H0: β = 1 in the first-order autoregressive model yt = μ + βyt-1 + ut, when disturbances, ut, follow a stable Paretian distribution with infinite variance.

Original languageEnglish
Pages (from-to)69-74
Number of pages6
JournalApplied Mathematics Letters
Volume11
Issue number5
DOIs
StatePublished - Sep 1998

Keywords

  • Asymptotic distribution
  • Stable non-Gaussian distribution
  • Time series with infinite-variance disturbances
  • Unit root test

Fingerprint

Dive into the research topics of 'Time series with unit roots and infinite-variance disturbances'. Together they form a unique fingerprint.

Cite this